On lyapunov-type inequality for a class of quasilinear systems


Cakmak D.

Electronic Journal of Qualitative Theory of Differential Equations, 2014 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume:
  • Publication Date: 2014
  • Doi Number: 10.14232/ejqtde.2014.1.9
  • Title of Journal : Electronic Journal of Qualitative Theory of Differential Equations
  • Keywords: Lyapunov-type inequality, quasilinear system, lower bound, LIAPUNOV-TYPE INEQUALITY, DIFFERENTIAL-EQUATIONS, ELLIPTIC-SYSTEMS, EIGENVALUES, (P(1)

Abstract

In this paper, we establish a new Lyapunov-type inequality for quasilinear systems. Our result in special case reduces to the result ofWatanabe et al. [J. Inequal. Appl. 242(2012), 1-8]. As an application, we also obtain lower bounds for the eigenvalues of corresponding systems.